# SDR DALA2015060103578

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 64,087 hours, 18,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R1 DOOR EMERGENCY POWER RESERVOIR PRESSURE LOW.  THE EMERGENCY POWER RESERVOIR FOR THE R1 DOOR WAS REPLACED.
